# SDR UPS00433922

- Difficulty date: July 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING BS 580 - 600 LT SIDE CORROSION.  FORGING REMOVED, CORROSION REMOVED IAW SRM 51-10-01 & 56-20-01 DEPTH OF CORR .008.  FORGING REFITTED IAW SRM 51-30-02, BLEND OUTS ACCOMPLISHED IAW QUERY NOTE 63/2000.
